# SDR UHLA2010082700158

- Difficulty date: August 27, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 16,141 hours, 10,036 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2004110112
- Condition: Unserviceable
- Location: Ac Bay
- Part time: 16,170 hours, 10,054 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR SMELL DURING TAKEOFF, DISSIPATED DURING CRUISE BUT REMAINED.  ODOR PRESENT IN FLIGHT DECK AND FORWARD CABIN.  MAINTENANCE DEFERRED PACK 1.  THE PACK MEL WAS CLEARED 8/31/10, MAINTENANCE REMOVED AND REPLACED THE PACK 1 ACM AND HEAT EXCHANGER.
